# SDR NWAA080866306

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N666UD
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 79,087 hours, 9,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, ZONE D LEFT SIDE EMERGENCY LIGHTS WON'T ILLUMINATE.  MAINTENANCE RECONNECTED ELECTRICAL CONNECTORS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
